MAUDE Adverse Event Report: Black Diamond Video, Inc. HexaVue; HexaVue IP Custom Room Rack

Black Diamond Video, Inc. HexaVue; HexaVue IP Custom Room Rack
Model Number HexaVue IP
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported during a patient procedure the monitor to their hexavue ip custom room rack was experiencing a routing issue that attributed to the surgical display images ¿dropping¿ and ¿going black¿.No report of procedure delay.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the hexavue ip custom room rack and found the bs2 switch needed to be rebooted.To resolve the issue the technician rebooted the bs2 switch, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the unit to service.No additional issues have been reported.

Brand Name
HexaVue
Common Device Name
HexaVue IP Custom Room Rack
Manufacturer (Section D)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer (Section G)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50876739
Report Number3008776287-2026-00690
Device Sequence Number9380480
Product Code KQM
UDI-Device Identifier00724995220594
UDI-Public(01)00724995220594(10)3.2.0
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHexaVue IP
Device Catalogue NumberXQHPILCC
Device Lot Number(10)3.2.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown